American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C64) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328.
Abstract, references, and article information   
View Article: PDF

[2] Philipp Hieronymi and Michael Tychonievich. Interpreting the projective hierarchy in expansions of the real line. Proc. Amer. Math. Soc. 142 (2014) 3259-3267.
Abstract, references, and article information   
View Article: PDF

[3] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[4] O. Le Gal, F. Sanz and P. Speissegger. Non-interlaced solutions of 2-dimensional systems of linear ordinary differential equations. Proc. Amer. Math. Soc. 141 (2013) 2429-2438.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Fischer. A strict Positivstellensatz for rings of definable analytic functions. Proc. Amer. Math. Soc. 141 (2013) 1415-1422.
Abstract, references, and article information   
View Article: PDF

[6] Janak Ramakrishnan. Definable linear orders definably embed into lexicographic orders in o-minimal structures. Proc. Amer. Math. Soc. 141 (2013) 1809-1819.
Abstract, references, and article information
View Article: PDF

[7] Antongiulio Fornasiero, Philipp Hieronymi and Chris Miller. A dichotomy for expansions of the real field. Proc. Amer. Math. Soc. 141 (2013) 697-698.
Abstract, references, and article information   
View Article: PDF

[8] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF

[9] Antongiulio Fornasiero and Immanuel Halupczok. Dimension in topological structures: Topological closure and local property. Contemporary Mathematics 576 (2012) 89-94.
Book volume table of contents
View Article: PDF

[10] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information   
View Article: PDF

[11] Chris Miller. Expansions of o-minimal structures on the real field by trajectories of linear vector fields. Proc. Amer. Math. Soc. 139 (2011) 319-330. MR 2729094.
Abstract, references, and article information   
View Article: PDF

[12] Philipp Hieronymi. Defining the set of integers in expansions of the real field by a closed discrete set. Proc. Amer. Math. Soc. 138 (2010) 2163-2168. MR 2596055.
Abstract, references, and article information   
View Article: PDF

[13] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF

[14] Alfred Dolich, Chris Miller and Charles Steinhorn. Structures having o-minimal open core. Trans. Amer. Math. Soc. 362 (2010) 1371-1411. MR 2563733.
Abstract, references, and article information   
View Article: PDF

[15] Michael A. Tychonievich. Defining additive subgroups of the reals from convex subsets. Proc. Amer. Math. Soc. 137 (2009) 3473-3476. MR 2515416.
Abstract, references, and article information   
View Article: PDF

[16] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF

[17] Tobias Kaiser. Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008) 6573-6594. MR 2434300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. O. Jones. Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure. Proc. Amer. Math. Soc. 136 (2008) 4019-4025. MR 2425743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mário J. Edmundo and Arthur Woerheide. Comparison theorems for o-minimal singular (co)homology. Trans. Amer. Math. Soc. 360 (2008) 4889-4912. MR 2403708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andreas Fischer. Smooth approximation of definable continuous functions. Proc. Amer. Math. Soc. 136 (2008) 2583-2587. MR 2390530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ya'acov Peterzil and Sergei Starchenko. Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007) 1375-1401. MR 2262855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel J. Miller. A preparation theorem for Weierstrass systems. Trans. Amer. Math. Soc. 358 (2006) 4395-4439. MR 2231383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Philip Scowcroft. Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006) 3535-3570. MR 2218988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chris Miller. Avoiding the projective hierarchy in expansions of the real field by sequences. Proc. Amer. Math. Soc. 134 (2006) 1483-1493. MR 2199196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J.-P. Rolin, P. Speissegger and A. J. Wilkie. Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc. 16 (2003) 751-777. MR 1992825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean-Marie Lion, Chris Miller and Patrick Speissegger. Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003) 175-183. MR 1929037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jesús Escribano. Bifurcation sets of definable functions in o-minimal structures. Proc. Amer. Math. Soc. 130 (2002) 2419-2424. MR 1897468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ya'acov Peterzil, Anand Pillay and Sergei Starchenko. Simple algebraic and semialgebraic groups over real closed fields. Trans. Amer. Math. Soc. 352 (2000) 4421-4450. MR 1779482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dugald Macpherson, David Marker and Charles Steinhorn. Weakly o-minimal structures and real closed fields. Trans. Amer. Math. Soc. 352 (2000) 5435-5483. MR 1781273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2